U.S. doctors online nowAsk doctors free
Ireland
A 58-year-old male asked:

Which med could be causing jiitterness and nervousness. diazepam, lexapro (escitalopram) or remeron. thanks?

2 doctor answers5 doctors weighed in
Dr. Marcie Berman
Clinical Psychology 39 years experience
Likely lexapro (escitalopram): The most likely is lexapro, (escitalopram) although remeron can have varied effects on people. Possibly the combination of,the two. If you have just started lexapro, (escitalopram) it could be an early side effect and will go away in the next week or so. Check with your doctor before changing anything.
Dr. Judith Tellerman
Clinical Psychology 42 years experience
MEDICATION: Best to discuss medication with your Psychiatrist. If uncomfortable with your Dr. consult another for a second opinion. Have a physical exam by a Dr. to determine if you have a physical illness. Consult with a Clinical Psychologist for psychotherapy with ZOOM sessions. Fears and anxiety could be heightened due to the Covid-19 pandemic. Stay safe & hopeful to elevate your immune system.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 21, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.